# SDR 95ZZZX7028

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8407C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670137
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 95504000
- Condition: Cracked
- Location: Flap Handle
- Part time: 14,839 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP HANDLE BRACKET IS CRACKED AT BOTH LOWER FORWARD BEND RADIUS NEXT TO ATTACH POINTS TO AIRFRAME.  SECOND UNIT IN FLEET IN SAME CONDITION.
